It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Add?
Feb 9, 2004
It sounds like you were doing better all around while taking the medication, except for the lack of sleep, right? Instead of quitting the medicine, why not take the medicine, and at the same time try taking a natural supplement (like melatonin or something like that) in the evenings so that you can get a decent night's sleep (ask your doctor first though!).

My dad is on a diuretic to remove excess fluid from/around his heart. But the dieuretic causes him horrible leg cramps because it leaches potassium from his body. But the solution wasn't to stop the diuretic... that could probably kill him... the solution was to take supplemental potassium to eliminate the side effect. And it works. Sometimes you have to tweek your medicines until you get all the benefits without the side effects.

One other suggestion... what about trying a different kind of medicine? Maybe you could find one that works but is less stimulating? Isn't that Strattera (spelling?) suppose to be non-stimulating? Or less of a stimulent? Don't quote me on that, but I thought I had heard that. Something to check out anyway. Good luck!!!





All times are GMT -7. The time now is 06:12 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!